# SDR CALA2019090601504

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 16,824 hours, 5,971 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 162A31051
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT REQUIRES INSPECTION AND/OR MAINTENANCE ACTION BY A CERTIFIED TECHNICIAN TO DETERMINE THAT IT IS IN A CONDITION FOR SAFE FLIGHT AS INTENDED PER THE FERRY PERMIT. SYSTEM GENERATED MFD APPROVAL LOG INSPECTED AIRCRAFT AND DETERMINED TO BE SAFE FOR FERRY FLIGHT FROM PDX TO SFO. AIR RETURN BACK TO PDX DUE TO VIBRATION ON CLIMBOUT IN THE NLG AREA.  A/C WILL LAND OVER WEIGHT.  FOUND THE R NLG DOOR LINK BROKEN.
